# SDR DALA2023112009511

- Difficulty date: November 12, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 72,110 hours, 28,671 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4342132) EMERGENCY FLOOD LIGHT ROW 13 DEF INOP. R/R CONNECTOR IAW B737 SWPM 20-61-12. OP CHK GOOD.
